@article{(Open Science Index):https://publications.waset.org/pdf/1384,
	  title     = {Fast Segmentation for the Piecewise Smooth Mumford-Shah Functional},
	  author    = {Yingjie Zhang},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper is concerned with an improved algorithm
based on the piecewise-smooth Mumford and Shah (MS) functional
for an efficient and reliable segmentation. In order to speed up
convergence, an additional force, at each time step, is introduced
further to drive the evolution of the curves instead of only driven by
the extensions of the complementary functions u + and u - . In our
scheme, furthermore, the piecewise-constant MS functional is
integrated to generate the extra force based on a temporary image that
is dynamically created by computing the union of u + and u - during
segmenting. Therefore, some drawbacks of the original algorithm,
such as smaller objects generated by noise and local minimal problem
also are eliminated or improved. The resulting algorithm has been
implemented in Matlab and Visual Cµ, and demonstrated efficiently
by several cases.},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {2},
	  number    = {9},
	  year      = {2008},
	  pages     = {677 - 682},
	  ee        = {https://publications.waset.org/pdf/1384},
	  url   	= {https://publications.waset.org/vol/21},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 21, 2008},